# SDR AALA2008111901034

- Difficulty date: November 19, 2008
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 23,614 hours, 3,764 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - RIGHT MAIN LANDING DOOR UNDER SKIN HAS SMALL HOLE.  REPAIRED THE HOLE DAMAGE TO THE INNER SKIN USING 250 DEGREE CURE WITH TWO ADDITIONAL PLIES.
